Tuesday, October 12, 2010


Not sure if it is true or not..

> especially if you have gastric problems
> FYI... One real story from a friend....
> My husband was working in a hospital as an IT engineer, as the
> hospital is planning to set up a database of its patient.
> And he knows some of the doctors quite well.
> The doctors used to tell him that whenever they have a headache, they
> are not willing to take PANADOL (PARACETMOL). In fact,they will turn
> to Chinese Herbal Medicine or find other alternatives.
> This is because Panadol is toxic to the body, and it harms the liver.
> According to the doctor, Panadol will reside in the body for at least
> 5 years. And according to the doctor, there used to be an incident
> where an air stewardess consumes a lot of panadol during her menstrual
> as she needs to stand all the time. She's now in her early 30's, and
> she needs to wash her kidney (DIALYSIS) every month.
> As said by the doctor that whenever we have a headache, that's because
> it is due to the electron/Ion imbalance in the brain. As an
> alternative solution to cope with this matter, they suggested that we
> buy 1 or 2 cans of isotonic drink ( eg.100PLUS), and mix it with
> drinking water according to a ratio of 1:1 or 1:2 (simply, it means
> one cup 100plus, one cup water.or 2 cups water).
> Me and my husband have tried this on several occasions, and it seems
> to work well.
> Another method will be to submerge your feet in a basin of warm water
> so that it bring the blood pressure down from your throbbing head.
> As Panadol is a pain killer, the more Panadol you take, the lesser
> would be your threshold for pain (your endurance level for pain).
> We all will fall ill as we aged, for woman, we would need to go
> through childbirth. Imagine that we had spent our entire life popping
> quite a substantial amount of Panadol (Pain Killer) when you need to
> have a surgery or operation, you will need a much more amount of
> general anesthetic to numb your surgical pain than the average person
> who seldom or rarely takes Panadol .. If you have a very high intake
> of Panadol throughout your life (Migraine, Menstrual cramps) it is
> very likely that normal general anesthetic will have no effects on you
> as your body is pumped full with panadol and your body is so used to pain killer >that you would need a much stronger pain killer, Morphine??

> Value your life, THINK b4 you easily pop that familiar pill into your
> mouth again. Please send this to people you care about.


smallkucing said...

saw this warning a few years ago

cleffairy said...

I grew up sickly... and therefore, it takes more than panadol to stop whatever pain that hits me. Usually I dun take medicine unless truly necessary...(I hate pills by the way!)

Nightwing said...

Ya...will also try to refrain from taking pills...unless really cannot tahan.